# SDR SWAA2020030642201

- Difficulty date: January 29, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON EXISTING REPAIR DOUBLER ON FUSELAGE SKIN BS 787+14" BETWEEN STR 27R AND 27L REF: U116442 AND U116462 DUE TO BLUE WATER SPILL         REMOVED AN REPLACED REPAIR PARTS PER 737-700 SRM 51-00-10 AND SRM 51-40-02 AS SHOWN IN SWA EA 1-753-13264 REV 1
